# SDR DHL9780764C

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP T/E SECT HAS HOLE AND TEMP FAST BTW XW 120.0 APPROX.  REMOVED DAMAGED SECTION OF T/E AND FABRICATED NEW SECTION USING SAME MATERIAL AND THICKNESS AS ORIGINAL.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED T/E SECTION IAW 51-1-21A.  BLIND FASTENERS INSTALLED IAW SRM 57-2-1 AND 51-1-21A.
